# SDR C2XA05SH072

- Difficulty date: May 17, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530646401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C- CHECK LT OMEGA BEAM LOWER FLANGE IS CORROED BTWN FR 53-59. MAINTENANCE BLENDED LT OMEGA BEAM BTWN FR 53-59. FR 54 OUT OF LIMIT ALL OTHER FRMS WITHIN LIMIT IAW EMB 145 SRM 53-24-10. PERFORMED OMEGA BEAM REPAIR ON LT OMEGA BEAM LWR FLANGE AT FR 54 IAW EMB 145 SRM 53-00-10 AND EC 5320-01140.INSTALLED NEW NUTPLATES IAW EC 5320-01137.THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
